# SDR USAA069952

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E/E COMPARTMENT FUSELAGE CIRCUMFERENTIAL FRAME CRACKED AT ATTACHING FASTENERS TO NLG TORQUE BOX VERTICAL STIFFENER, LBL 18.6, AT BS 344 JUST ABOVE HORIZONTAL WALKWAY BEAM CHORD.  INSTALLED DOUBLER REPAIR AT FORWARD E/E COMPARTMENT, FUSELAGE CIRCUMFERENTIAL FRAME BS 344, LBL 18.6.  MATERIAL USED, 7075-T6, .063 INCH, 5.5 INCH BY 12 INCH.  REPAIR ACCOMPLISHED IAW SRM 51-10-4 FIG 1.  (M)
